# SDR UPS02838901

- Difficulty date: July 2, 2002
- Submitted: July 31, 2002
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- Aircraft time: 69,360 hours, 27,869 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 CABIN STA 70 SEAT TRACK-E IS WORN.  BLEND GOUGE IAW SRM 53-2-0 FIG 14.  FOUND OUT OF LIMITS IAW 53-2-3.  REMOVED DAMAGED SECTION AND FABBED NEW SEAT TRACK IAW DC8 SRM 53-2-3.  INSTALLED NEW SEAT TRACK IAW DC8 SRM 53-2-3.
